# SDR UALA2013020400679

- Difficulty date: February 3, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 51,086 hours, 13,740 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 5005
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST LEFT HYD MAIN PUMP EN ROUTE.  LEFT HYD QUANTITY ZERO.  REMOVED LEAKING SHEARED ENGINE DRIVEN HYDRAULIC PUMP FOR NR 1 ENGINE.
